# SDR GTIA2015101901391

- Difficulty date: October 18, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 38,238 hours, 18,341 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079102AB
- Part serial: 554541
- Condition: Failed
- Location: Cabin Pressure
- Part time: 38,276 hours, 18,335 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN HI ALT WARNINGS, INITIATED EMERGENCY DECENT TO 10,000 FT REQUESTED 7,000 FT, SAFETY VALVE, OPENED AC PRESS STABILIZED AT 7,000 MSL. TS IAW TSM 21-30-810-808-A, 21-31-00-810-809-A, AND 21-31-00-810-810-A. IAW ECS 19 REPORT AND MFG RECOMMENDATION LETTER 80079145/009, R & R CPC 1 & 2 L/I 35626-1.  NO DEFECTS NOTED, CABIN PRESS CONTROL AND MONITORING OK FOR CONTINUED SERVICE IAW AMM 21-31-00-710-002-A.
